RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 39, Number 5  


Science People
Vladimir Aleksandrovich Il'in (A Tribute in Honor of His Seventy-Fifth Birthday)
O. M. Belotserkovskii, S. V. Emel'yanov, S. K. Korovin, V. P. Maslov, E. I. Moiseev, S. M. Nikol'skii, Yu. S. Osipov, V. A. Sadovnichii, A. A. Samarskii, T. K. Shemjakina
579

Ordinary Differential Equations
Invariant Tori of a Class of Point Mappings: The Annulus Principle
A. Yu. Kolesov, A. N. Kulikov, N. Kh. Rozov
584
Integral Representations of a Partial Sum of a Biorthogonal Series for Higher-Order Differential Operators
I. S. Lomov
602
On the Basis Property of a System of Eigenfunctions of a Nonlinear Spectral Problem
A. S. Makin
612

Partial Differential Equations
Bases of Exponentials, Cosines, and Sines Formed by Eigenfunctions of Differential Operators
B. T. Bilalov
619
Asymptotics for Nonlinear Evolution Equations with Small Dissipation
E. I. Kaikina, P. I. Naumkin, I. A. Shishmarev
624
An Analog of the Bitsadze–Samarskii Problem for a Mixed Type Equation with a Fractional Derivative
A. A. Kilbas, O. A. Repin
638
On the Asymptotics of Solutions of the Lavrent'ev–Bitsadze Equation in a Partially Perforated Domain
V. A. Kondratiev, G. A. Chechkin
645
An Estimate of the Solution of a Problem for a Parabolic-Hyperbolic Equation with the Use of Fourier Series
E. I. Moiseev, N. Yu. Kapustin
656
On Hyperbolic Systems of Conservation Laws
S. I. Pokhozhaev
663
On the First and Second Boundary Value Problems for Elliptic Systems on the Plane
A. P. Soldatov
674

Integral Equations and Integral-Differential
Spaces of Fractional Quotients of Periodic Functions
I. K. Lifanov, L. N. Poltavskii
687
On the Solution of a Singular Integral Equation
A. A. Polosin
710

Short Communications
An Initial-Boundary Value Problem for a Difference-Differential Tricomi Equation in an Unbounded Domain
A. N. Zarubin
715
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019